RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 4, Pages 85–100 (Mi aa1345)  

This article is cited in 11 scientific papers (total in 11 papers)

Research Papers

$(n+1)$-ary derivations of simple $n$-ary Malcev algebras

I. B. Kaygorodovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Instituto de Matematica e Estatistica, Universidade de Sao Paulo, Brazil

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:4, 575–585

Bibliographic databases:

Received: 17.12.2011

Citation: I. B. Kaygorodov, “$(n+1)$-ary derivations of simple $n$-ary Malcev algebras”, Algebra i Analiz, 25:4 (2013), 85–100; St. Petersburg Math. J., 25:4 (2014), 575–585

Citation in format AMSBIB
\Bibitem{Kay13}
\by I.~B.~Kaygorodov
\paper $(n+1)$-ary derivations of simple $n$-ary Malcev algebras
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 4
\pages 85--100
\mathnet{http://mi.mathnet.ru/aa1345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184617}
\zmath{https://zbmath.org/?q=an:06373467}
\elib{http://elibrary.ru/item.asp?id=20730219}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 4
\pages 575--585
\crossref{https://doi.org/10.1090/S1061-0022-2014-01307-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924488802}


Linking options:
  • http://mi.mathnet.ru/eng/aa1345
  • http://mi.mathnet.ru/eng/aa/v25/i4/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Kaigorodov, “Ob obobschennykh $\delta$-differentsirovaniyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 12–21  mathnet  zmath  elib
    2. I. Kaygorodov, E. Okhapkina, “$\delta$-derivations of semisimple finite-dimensional structurable algebras”, J. Algebra. Appl., 13:4 (2014), 1350130  crossref  mathscinet  zmath  isi  elib  scopus
    3. I. B. Kaygorodov, “$(n+1)$-ary Derivations of Semisimple Filippov algebras”, Math. Notes, 96:2 (2014), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. Aboubakr, S. González, “Generalized reverse derivations on semiprime rings”, Siberian Math. J., 56:2 (2015), 199–205  mathnet  crossref  mathscinet  isi  elib  elib
    5. I. Kaygorodov, Yu. Popov, “A characterization of nilpotent nonassociative algebras by invertible Leibniz-derivations”, J. Algebra, 456 (2016), 323–347  crossref  mathscinet  zmath  isi  elib  scopus
    6. I. Kaygorodov, Yu. Popov, “Generalized derivations of (color) n -ary algebras”, Linear Multilinear Algebra, 64:6 (2016), 1086–1106  crossref  mathscinet  zmath  isi  elib  scopus
    7. I. Kaygorodov, Yu. Volkov, “Conservative algebras of 2-dimensional algebras, II”, Commun. Algebr., 45:8 (2017), 3413–3421  crossref  mathscinet  zmath  isi  scopus
    8. A. Doosti, F. Saeedi, S. Tajnia, “Some properties of $m$-isoclinism and $ ID^*$-derivations in Filippov algebras”, Cogent Math., 4 (2017), 1309740  crossref  mathscinet  isi
    9. F. Saeedi, S. Sheikh-Mohseni, “On $ ID^*$-derivations of Filippov algebras”, Asian-Eur. J. Math., 11:4 (2018), 1850050  crossref  mathscinet  zmath  isi  scopus
    10. I. Kaygorodov, Yu. Popov, Yu. Volkov, “Degenerations of binary Lie and nilpotent Malcev algebras”, Commun. Algebr., 46:11 (2018), 4928–4940  crossref  mathscinet  zmath  isi  scopus
    11. Beites P.D., Kaygorodov I., Popov Yu., “Generalized Derivations of Multiplicative N-Ary Hom- Color Algebras”, Bull. Malays. Math. Sci. Soc., 42:1 (2019), 315–335  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:273
    Full text:29
    References:30
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019